# SDR GTIA020610

- Difficulty date: May 24, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND E/E COMPARTMENT CORROSION EXISTS ON LONGERONS, FRAMES, AND WEBS STATION 200 FROM LONGERON 18L TO 21L.  MATERIAL ON LONGERON 18L END CAP FITTING OUT OF LIMITS.  FORMED NEW END CAP FITTING.  INSTALLED END CAP FITTING.  (M)
